# SDR JBXA9900090

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- Engine: Rroyce TAYMK65015
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161210
- Condition: Failed
- Location: Nr 1 Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM NR 1 LOW QUANTITY MESSAGE, TURNED OFF PUMPS IAW MIDWAY PROCEDURE. VLANDED WITH 25 DEGREES FLAPS AND RAISED GEAR DOORS, HOWEVER NEGATIVE NOSE WHEEL STEERING.  TOWED TO GATE.  FOUND NR 1 ENGINE SYSTEM NR 1 HYDRAULIC PUMP QUICK DISCONNECT LINE LEAKING.  REMOVED AND REPLACED O-RING IAW F-100 AMM 29-11-01.  SERVICED AND BLED SYSTEM IAW F-100 AMM 12-12-01.  GROUND RAN ENGINE, LEAK CHECK GOOD.
